MAUDE Adverse Event Report: MICROVENTION, INC. / ABBOTT VASCULAR HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; WIRE, GUIDE, CATHETER

MICROVENTION, INC. / ABBOTT VASCULAR HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 1001782J-HC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Abbott hi-torque balance middleweight guide wire used during cerebral thrombectomy was damaged and unusable during case.Coating peeled off wire prior to its use.Impaired and packaging saved for manufacturer inspection.Fda safety report id # (b)(4).

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICROVENTION, INC. / ABBOTT VASCULAR
MDR Report Key13026184
Report NumberMW5106146
Device Sequence Number14810867
Product Code DQX
UDI-Device Identifier08717648026010
UDI-Public(01)08717648026010
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number1001782J-HC
Device Catalogue Number1001782J-HC
Device Lot Number0111272
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown